MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74027254
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Injury (2348); Joint Disorder (2373)
Date of Event 03/26/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent revision surgery due to complaining about synovitis, pain, inflammation and contracture of lower right leg.
 
Additional Manufacturer Narrative
Corrections based on new information provided.
 
Additional Manufacturer Narrative
Please review attached for investigation results.(b)(4).

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 RT 12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6829614
Report Number1020279-2017-00673
Device Sequence Number59683
Product Code JWH
UDI-Device Identifier00885556179512
UDI-Public00885556179512
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number74027254
Device Lot Number11LM02105
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer08/02/2017
08/02/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date11/14/2017
02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP RT SZ 5, (B)(4); JRNY BCS II FEMORAL OXIN RT SZ 5, (B)(4); JRNY BCS PAT RESRF RD 35 MM STD, (B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight82